GF-structure on the semi cotangent bundle

Mohammad Nazrul Islam Khan


We define GF-structure on the semi-cotangent bundle and establish its existence. We find basic results for complete lifts of tensor field of type (1,1) and of type (1,2) on the semi-cotangent bundle. We also investigate the integrability conditions for GF-structure on the semi-cotangent bundle.

Full Text: PDF

Published: 2020-10-16

How to Cite this Article:

Mohammad Nazrul Islam Khan, GF-structure on the semi cotangent bundle, J. Math. Comput. Sci., 10 (2020), 2769-2782

Copyright © 2020 Mohammad Nazrul Islam Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2020 JMCS